MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

MASIMO - 15750 ALTON PKWY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 18265
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device measurements were too high, even after performing the zeroing procedure.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection found the detector lens was recessed.The device was able to power on and off using battery power and was able to obtain measurements with all of the enabled parameters.When a co2 gas mixture was applied, the device measured outside the accuracy specification.After performing zeroing of the device, the measured value remained outside of the accuracy specification due to the recessed detector lens.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15396689
Report Number3019388613-2022-00205
Device Sequence Number5056692
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18265
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown